کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4949992 1364267 2017 9 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
Countably Sober Spaces
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله
Countably Sober Spaces
چکیده انگلیسی

As a generalization of sober spaces, we introduce the concept of countably sober spaces and prove that some topological constructions preserve countable sobriety. In particularly, we prove that the category with countably sober spaces and continuous mappings is a complete category. We give some characterizations of countably sober spaces via countable filters and obtain the Hofmann-Mislove Theorem for countably sober spaces.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Electronic Notes in Theoretical Computer Science - Volume 333, 19 September 2017, Pages 143-151open access
نویسندگان
, ,